... off I crash, I hate taking them but that's all they ever put me on. I've had 4 neck surgeries and they won't heal , they keep collapsing
25 Jul 2013
Prednisone is the best drug to help control your inflammation. If you try to get off it it depends on what the dosage is now. People can stay on a low dose for many years. I still have inflammation but Decided to wean my way off (doctors assistance.) and have instead been seeing a Naturalpath who has given me naltrexone and it seems to be helping. Definitely get another opinion if your not happy with your current situation.
25 Jul 2013
I need prednisone much more than I can take it because it tears my stomach up so bad that I cannot stand the pain with my IBS, GERD and previous stomach ulcers. :o( Does anyone know what works as well for any type of inflammation without being as rough on stomach and bowels?
26 Jul 2013
Hi, Prednisolone, as a steroid, will affect your immune system. It will heighten your body's response to fight infection whilst taking them. But (if you have been taking them for a long time) when you stop treatment your immune system can't work as hard as it usually does which is why you will have the feeling of crashing. Sorry to hear all that you are going through. Have you asked for an alternative medication?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Methotrexate, Humira and prednisone. In the last 2 months my teeth have been getting loose and last week 2 teeth broke and 1 actually fell out. I ...
3 answers • 2 Nov 2009
and if so have you had any side affects? i worry about thi skin. what are the signs?
1 answer • 19 May 2010
I have been given a "soft" diagnosis of both SLE Lupus and RA, but my Rheumatologist is not sure, as my ANA and related numbers are low. ...
1 answer • 17 Aug 2010
I have SLE, RA, Raynaud's, and Epilepsy and I am still not able to get my lupus under control, I am willing to try new methods of therapy but it ...
1 answer • 18 Mar 2011
the doctor really did'nt say much about this druy only if i take it for a long term thats 5 years it may affect my vision is this drug any good ...
4 answers • 25 May 2011